MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723NAH
Health Effect - Clinical Code Death (1802)
Date of Event 04/04/2016
Type of Reportable Event Death
Additional Manufacturer Narrative
The asr exemption e2015043 was revoked on (b)(6) 2019.This event was previously reported as an asr.Additional information or analysis results regarding this event will be reported as an mdr the unit did not have a battery installed when received.Unit passed the functional test, including the displacement test, rewind, basic occlusion test, occlusion test, prime/a33 test and excessive no delivery test.No button error alarm noted.Unit had intermittent button response.Unable to determine root cause of intermittent button response due to pump preservation.Unit had minor scratched display window, scratched case, broken battery tube threads, cracked reservoir tube, cracked reservoir tube window, cracked reservoir tube lip and a stained end cap sticker.Data analysis: there is no data available due to the unit did not have a battery installed when.Unit passed the delivery volume accuracy test 99.96 % accuracy.After the dva test was completed, the keypad was inspected, and the intermittent button response was due to corroded keypad traces.
 
Event or Problem Description
It was reported via phone call that the customer passed away in an unknown location.The cause of death was unknown.The caller did not know if the customer had any other illnesses that may have led to the customer's passing.The customer¿s blood glucose was unknown at the time of death.It is unknown if the customer was wearing the insulin pump at the time of death.It is unknown if the customer was using sensors.The original owner of the pump had passed and the pump was gifted to the caller.The caller agreed to return the insulin pump for analysis.This report was created for the analysis results.The keypad was inspected and the intermittent button response was due to corroded keypad traces.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAH
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key10659747
Report Number2032227-2020-189113
Device Sequence Number11388827
Product Code OYC
UDI-Device Identifier00643169077706
UDI-Public(01)00643169077706
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-723NAH
Device Catalogue NumberMMT-723NAH
Device Lot NumberA6723NAHJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2020
Initial Report FDA Received Date10/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age63 YR
Patient Weight57